# SDR IPXA11165121

- Difficulty date: February 19, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 10,883 hours, 6,670 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CARGO FLOORBOARD NR 232QG LOWER SURFACE IS PUCTURED IN 3 PLACES.  REPAIRED MAIN CABIN FLOORBOARD NR 232QG IAW EO A300-5320-38221-B, PARA. 6A 1
